2021 AGM Building the Temple of the Heart

10/07/2021 06:00 PM - 10/10/2021 03:00 PM ET

Description

 

Online and in-person at locations around the country

 Co-sponsored by the Central Regional Council

Keynotes from Dr. Michaela Glöckler, Brian Gray, and Michael Lipson 

 

CLICK HERE TO REGISTER!

Supporter Rate: $160

Standard Rate: $110

ASA Members Rate: $85

Youth Rate (35 and under): $45

Equity Rate: $45

AGM for ASA members (Thursday night only): Free

See below for opportunities to gather in-person at locations around the country- to experience the online conference content in your local community.  

Los Angeles, CA -- Sacramento, CA -- Decatur, GA -- Chicago, IL (click here for more info from Chicago)  -- Durham, NC -- Spring Valley, NY (click here for more info from Spring Valley) -- Portland, OR
Click here for the contact information for each
in-person gathering!

Click here for suggested reading prior to the conference.
 

CONFERENCE SCHEDULE*
 ALL TIMES CENTRAL TIME 

Click Here for Schedule in Eastern Time Zone

Click Here for Schedule in Mountain Time Zone

Click Here for Schedule in Pacific Time Zone

 

*Schedule subject to changes 
 

THURSDAY, October 7 - CENTRAL TIME 

6:30- 8:00 PM    Annual General Meeting (AGM) - Members Meeting 

                          (Note: This portion is free and open to all members) 
 

FRIDAY, October 8 - CENTRAL TIME 

10:00 AM            Class Lesson XI for the School of Spiritual Science
                           (Note: There will be no online gathering for the Class Lesson

                                        it will be on your own or with your local group

11:30 AM           What is the School of Spiritual Science?

                          A conversation led by Helen-Ann Ireland, open to all 
                         (30 min) 

                           ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~ ~

1:00 PM             Conference Opening                                    

2:00 PM             The Stairway of Surprise: Rudolf Steiner's 6 Basic Exercises

                           with Michael Lipson     

3:00 PM             30-minute Break

3:30 PM             Thinking / Clear Thinking with the New Orleans Hub

                           Doing / Right Action with the Austin Hub                  

                           Musical Interludes by Morgan Vallat

4:30 PM             Biography with Janey Newton

5:00 PM             60-minute Break

6:00 PM             Singing, Speech & Eurythmy

                           with Dennis Dietzel, Katherine Thivierge & Mary Ruud 

6:15 - 7:15 PM  Building the Temple through Spiritual Research:

                          Sections of the School of Spiritual Science as Columns of the Temple 

 

SATURDAY, October 9  - CENTRAL TIME 

11:00 AM         Singing, Speech & Eurythmy 

                         with Dennis Dietzel, Katherine Thivierge & Mary Ruud 

11:15 AM         The Life of the Heart in Space, Time and Eternity with Michaela Glöckler

12:30 PM         Biography with Janey Newton 

1:00 PM           60-minute Break

2:00  PM          Singing, Speech & Eurythmy 

                        with Dennis Dietzel, Katherine Thivierge & Mary Ruud 

2:15 PM           Feeling / Equanimity with the Twin Cities Hub  

                         Loving / Positivity with the Northern Michigan Hub 

                         Opening / Open-mindedness with the Ann Arbor Hub  

                         Musical Interludes by Morgan Vallat

3:30 PM           60-minute Break

4:30 PM           Exploring the Heart Connections between Chartres Cathedral

                        and Wolfram von Eschenbach's Parzival with Brian Gray

5:45 PM           Biography with Janey Newton 

6:15 PM           60-minute Break

7:15-8:30 PM   Thanking / Inner Harmony / Wholeness with the Chicago / Youth Section Hub

 

SUNDAY, October 10  - CENTRAL TIME 

11:00 AM         Singing, Speech & Eurythmy 

                        with Dennis Dietzel, Katherine Thivierge & Mary Ruud 

11:15 AM         Experiential Pageant: 'Building the Temple of the Heart- 

                        The Royal Art: A Social Pilgrimage of the Soul’

                        by Hazel Archer featuring the 6 HUBS, Friends and Hosts, 

                        Dennis Dietzel, Mary Ruud, Katherine Thivierge & YOU

12:45 PM         15-minute Break

1:00-2:00 PM   Conversation and Conference Closing 


CLICK HERE TO REGISTER:

Supporter Rate: $160

Standard Rate: $110 

ASA Members Rate: $85 

Youth Rate (35 and under): $45

Equity Rate: $45

AGM for ASA members (Thursday night only): Free

Interested in becoming a member of the ASA? Find out more here!

 

KEYNOTE PRESENTERS:
 


Dr. Michaela Glöckler, paediatrician, has been for 28 years the Head of the Medical Section at the Goetheanum, the anthroposophic School of Spiritual Science in Dornach/Switzerland. During this time, she was lecturing worldwide the integrative medical model of Anthroposophic Medicine. Before that she worked in the paediatric department of the Community Hospital in Herdecke/Germany and served as school doctor for the Rudolf Steiner School in Witten/Germany. She is Co-founder of the Alliance for Childhood and the European Alliance of Initiatives for applied Anthroposophy/ELIANT. Publications in English: „Education for the Future“, „Guide to Child Health“, „The Dignity of the young child“, „Ethical Considerations in Medicine“, „Education – Health for Life“, „Education as Preventive Medicine“, „Medicine at the Threshold“, „A Healing Education“, „Developmental Insights“, „Truth, Beauty and Goodness. The Future of Education, Healing Arts and Health Care“.

 

 

A picture containing person, person, older, oldDescription automatically generated

Brian Gray is a teacher, lecturer, musician, architect and author on topics drawn from Anthroposophy – the work of Rudolf Steiner. He loves to share insights from the realms of star wisdom, biography, cosmology, sacred architecture, and esoteric Christianity. Brian was core faculty at Rudolf Steiner College in Fair Oaks, California from 1981-2017 and Director of the Foundation in Anthroposophy Program for 18 years.  Brian received a BA in Architecture from the Georgia Institute of Technology and a Master of Landscape Architecture from the University of Pennsylvania. Inspired by René Querido, Brian received a certificate in Waldorf Teacher Education at RSC (1979 to 1981). Some of his work can be found at the websites wisecosmos.org and thestarhouse.org.

 

 

 

Michael Lipson, Ph.D., is a Clinical Psychologist in private practice in Great Barrington, MA.  A life-long student of Anthroposophy, he has translated Rudolf Steiner’s Philosophy of Freedom as well as numerous books by Georg Kuehlewind.  He has also published two books on spiritual practice: The Stairway of Surprise and Group Meditation, both from SteinerBooks. For over 20 years, along with traveling to guide workshops internationally, he has led a long-term weekly meditation group

Michael’s work builds on his study of both Western and Eastern spiritual traditions, as well as on his time with Mother Theresa in Calcutta, India and his decade of service in Harlem Hospital’s pediatric AIDS team in New York City.  Find out more and sign up for his online meditation group and newsletter, at michaellipson.org

 

 


Artwork by Zosia Nowak

Originally from Chicago, Zosia grew up attending Waldorf school there and has spent her life in close relation to the creative arts. Now she travels the world in search of regenerative projects that are cooperating in the current environmental collapse. Contact her on Instagram: @threads_in_our_heads

Zosia’s art is an imagination of the theme Building the Temple of the Heart, highlighting the watershed of the Great Lakes in the Heart-land, whose etheric streams move in the opposite direction of the physical flow.

The planning committee worked with the concept that by doing the Six Basic Exercises (6BE, which Steiner spoke about as a prerequisite for all esoteric work) we can enliven the heart chakra, which is necessary to gain access to the creative power of the modern process of Heart-thinking. Steiner spoke of a "kind of etheric heart" that develops above the top of the head, a new organ of thinking which enables us to 'imbue with heart what we recognize through the science of the spirit (GA 161)." We are given six petals and we have to develop the other six, which sets the ether streams into motion. This is what the 6BE are meant to help us do. Steiner speaks about all this in How to Know Higher Worlds, Occult Science, in the Esoteric lessons, and other lectures.

 

Neon CRM by Neon One